Convergence and asymptotic stability of the explicit Steklov method for stochastic differential equations

Saúl Díaz-Infante, Silvia Jerez

Research output: Contribution to journalArticle

6 Scopus citations
Original languageAmerican English
Pages (from-to)36-47
Number of pages12
JournalJournal of Computational and Applied Mathematics
DOIs
StatePublished - 1 Jan 2016
Externally publishedYes

Fingerprint Dive into the research topics of 'Convergence and asymptotic stability of the explicit Steklov method for stochastic differential equations'. Together they form a unique fingerprint.

  • Cite this